estabilidad de órbitas relativistas

Luciano Mora

Revista colombiana de matematicas (1968)

  • Volume: 2, page 149-164
  • ISSN: 0034-7426

How to cite


Mora, Luciano. "estabilidad de órbitas relativistas." Revista colombiana de matematicas 2 (1968): 149-164. <>.

author = {Mora, Luciano},
journal = {Revista colombiana de matematicas},
language = {spa},
pages = {149-164},
title = {estabilidad de órbitas relativistas},
url = {},
volume = {2},
year = {1968},

AU - Mora, Luciano
TI - estabilidad de órbitas relativistas
JO - Revista colombiana de matematicas
PY - 1968
VL - 2
SP - 149
EP - 164
LA - spa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.